DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more



Lithium-induced sinus node dysfunction at therapeutic serum levels.

Author(s): Singh LK, Praharaj SK, Munda SK, Khess CR

Affiliation(s): Department of Psychiatry, Pandit Jawaharlal Nehru Medical College, Raipur, Chhattisgarh, India. singhlokesh123@gmail.com

Publication date & source: 2011-05, Natl Med J India., 24(3):151-2.

Publication type: Case Reports

Lithium-induced cardiotoxicity, though rare at therapeutic levels, has been reported frequently in overdoses. We report a patient who developed sinus bradycardia while being treated with lithium carbonate even though the serum lithium levels were within the therapeutic range. It reversed following withdrawal of lithium and did not reappear with subsequent treatment with valproate. Copyright 2011, NMJI.

Page last updated: 2011-12-09

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017